Title: Complete classification of parallel Lorentzian surfaces in Lorentzian complex space forms
Authors: Chen, Bang-Yen
Dillen, Franki ×
Van der Veken, Joeri #
Issue Date: May-2010
Publisher: World Scientific
Series Title: International Journal of Mathematics vol:21 issue:5 pages:665-686
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science